MathSciNet Relay Station
MathSciNet bibliographic data
MR2031041 (2006c:03058) 03C65 (03C98 32J99)
Moosa, Rahim A nonstandard Riemann existence theorem. Trans. Amer. Math. Soc. 356 (2004), no. 5, 1781–1797.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement